MAUDE Adverse Event Report: MEDTRONIC, INC. AORTIC VALVE GRAFT; HEART-VALVE, MECHANICAL

MEDTRONIC, INC. AORTIC VALVE GRAFT; HEART-VALVE, MECHANICAL
Model Number 502
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 10/16/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.A review of the device history record (dhr) was performed for this valve.This device was manufactured per approved and released manufacturing processes and met all applicable manufacturing specifications prior to release for distribution.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the emergent implant of this 27 mm aortic bioprosthetic valved conduit due to a dissection, the surgeon determined the conduit was too big for the patient, it was explanted and replaced with a 25 mm conduit of the same model.No additional adverse patient effects were reported.

Brand Name
AORTIC VALVE GRAFT
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
MEDTRONIC, INC.
3800 annapolis lane
minneapolis MN 55447
MDR Report Key7001351
Report Number3008592544-2017-00060
Device Sequence Number13791423
Product Code LWQ
UDI-Device Identifier00643169333697
UDI-Public00643169333697
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P990046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/03/2019
Device Model Number502
Device Catalogue Number502AG27
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/16/2017
Initial Report FDA Received Date11/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age47 YR
Patient Weight90